Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The $ K$-theory of toric varieties


Authors: G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel
Journal: Trans. Amer. Math. Soc. 361 (2009), 3325-3341
MSC (2000): Primary 19D55, 14M25, 19D25
Published electronically: December 31, 2008
MathSciNet review: 2485429
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recent advances in computational techniques for $ K$-theory allow us to describe the $ K$-theory of toric varieties in terms of the $ K$-theory of fields and simple cohomological data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 19D55, 14M25, 19D25

Retrieve articles in all journals with MSC (2000): 19D55, 14M25, 19D25


Additional Information

G. Cortiñas
Affiliation: Departamento de Matemática, FCEyN-UBA, Ciudad Universitaria Pab 1, 1428 Buenos Aires, Argentina – and – Departamento Álgebra, Fac. de Ciencias, Prado de la Magdalena s/n, 47005 Valladolid, Spain
Email: gcorti@dm.uba.ar

C. Haesemeyer
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
Address at time of publication: Department of Mathematics, University of California, Los Angeles, Box 95155, Los Angeles, California 90095-1555
Email: chh@math.uiuc.edu, chh@math.ucla.edu

Mark E. Walker
Affiliation: Department of Mathematics, University of Nebraska, Lincoln, Lincoln, Nebraska 68588-0130
Email: mwalker5@math.unl.edu

C. Weibel
Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08901
Email: weibel@math.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04750-8
PII: S 0002-9947(08)04750-8
Keywords: Algebraic $K$-theory, toric varieties
Received by editor(s): September 14, 2007
Published electronically: December 31, 2008
Additional Notes: The first author’s research was partially supported by FSE and by grants ANPCyT PICT 03-12330, UBACyT-X294, JCyL VA091A05, and MEC MTM00958.
The third author’s research was supported by NSF grant DMS-0601666.
The fourth author’s research was supported by NSA grant MSPF-04G-184 and the Oswald Veblen Fund
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.